# SDR UPS06846241

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4641324U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONG END FITTING L30R END FITTING IS CRACKED AT STA 1690.  REMOVED END FITTING IAW SRM 51-3-0, LOCATED, DRILLED AND DEBURRED REPLACEMENT END FITTING AT STA 1690 L30R IAW 51-03-02-0,51-01-20D AND SRM 51-03-01.
